RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 85, Issue 3, Pages 395–407 (Mi mz4100)  

This article is cited in 3 scientific papers (total in 3 papers)

Local and Global Estimates of the Solutions of the Cauchy Problem for Quasilinear Parabolic Equations with a Nonlinear Operator of Baouendi–Grushin Type

V. A. Markasheva, A. F. Tedeev

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: In this paper, the qualitative properties of the solutions of the Cauchy problem for degenerate parabolic equations with a nonlinear operator of Baouendi–Grushin type are studied. Sharp local and global (with respect to the spatial and temporal variables) estimates of the solution are obtained. The property of the finiteness of the support of the solution is established.

Keywords: quasilinear parabolic equation, nonlinear operator, Cauchy problem, Carnot–Carathéodory space, Young's inequality, maximum principle

DOI: https://doi.org/10.4213/mzm4100

Full text: PDF file (517 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 85:3, 385–396

Bibliographic databases:

UDC: 517.946
Received: 16.03.2007

Citation: V. A. Markasheva, A. F. Tedeev, “Local and Global Estimates of the Solutions of the Cauchy Problem for Quasilinear Parabolic Equations with a Nonlinear Operator of Baouendi–Grushin Type”, Mat. Zametki, 85:3 (2009), 395–407; Math. Notes, 85:3 (2009), 385–396

Citation in format AMSBIB
\Bibitem{MarTed09}
\by V.~A.~Markasheva, A.~F.~Tedeev
\paper Local and Global Estimates of the Solutions of the Cauchy Problem for Quasilinear Parabolic Equations with a Nonlinear Operator of Baouendi--Grushin Type
\jour Mat. Zametki
\yr 2009
\vol 85
\issue 3
\pages 395--407
\mathnet{http://mi.mathnet.ru/mz4100}
\crossref{https://doi.org/10.4213/mzm4100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2548047}
\zmath{https://zbmath.org/?q=an:1182.35146}
\transl
\jour Math. Notes
\yr 2009
\vol 85
\issue 3
\pages 385--396
\crossref{https://doi.org/10.1134/S0001434609030092}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266561100009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-69949170065}


Linking options:
  • http://mi.mathnet.ru/eng/mz4100
  • https://doi.org/10.4213/mzm4100
  • http://mi.mathnet.ru/eng/mz/v85/i3/p395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Markasheva, A. F. Tedeev, “The Cauchy problem for a quasilinear parabolic equation with gradient absorption”, Sb. Math., 203:4 (2012), 581–611  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Anh Cung The, Tuyet Le Thi, “On a semilinear strongly degenerate parabolic equation in an unbounded domain”, J. Math. Sci. Univ. Tokyo, 20:1 (2013), 91–113  mathscinet  zmath  isi
    3. Anh Cung The, “Global attractor for a semilinear strongly degenerate parabolic equation on $\mathbb R^N$”, NoDEA Nonlinear Differential Equations Appl., 21:5 (2014), 663–678  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:431
    Full text:129
    References:40
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020